# SDR UIEA2022012100072

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 110,399 hours
- System (JASC): 2315 · Communications (chapter)
- Part: None
- Part number: 6225272120
- Part serial: 3037
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DISCREPANCY 1. LH HF FAILED IN FLIGHT. DISCREPANCY 2. SATCOM MESSAGE AFTER TAKE OFF. UNABLE TO CROSS PACIFIC OCEAN WITH BOTH INOP.(  DISCREPANCY 1. REMOVED AND REPLACD LH HF TRANSCEIVER IAW AMM 23-11-05.  DISCREPANCY 2.  REMOVED AND REPLACED "THUMB LOCK" ON BEAM STEERING UNIT TRAY IAW AMM 20-11-22.   /    )
